Toddler Overdoses On Heroin

June 4, 2017
Keep Reading ↓

Akron, Ohio Police are investigating the overdose of a toddler on Thursday.

Authorities responded to a call on 90 Gale Street for a 19-month-old boy not breathing around 6:10 p.m.

Authorities believe that the child overdosed on heroin.
The toddlers mother initially called 9-1-1, before ending the call with the dispatcher. A 9-year-old in the home then called 9-1-1 after the mother disappeared.

Narcan was reportedly used to revive the child.

The boy was transported to Akron Children’s Hospital and is recovering.

The mother is now in the Portage County Jail on an outstanding warrant but has not been formally charged in this case.

The woman’s two other children were turned over to Summit County Children’s Services, before they were released to a family member.

The toddler remains in the county’s custody.

Leave a Comment

Your email address will not be published. Required fields are marked *